# SDR SWAA2022012701155

- Difficulty date: June 16, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #192E FWD R/H ATTACH FITTING IS BROKEN / REMOVED FWD R/H ATTACH FITTINGS ON PANEL #192E IAW SRM 51-40-02-0G-0 STEP D;3;5 AND 6. LOCATED; DRILLED AND INSTALLED FWD R/H ATTACH FITTING IAW SRM 51-40-05-0G-0 STEP (4)1; SRM 51-40-02-0G-0; BOEING DRAWING 149A7701 REV.A.
